# SDR JJBA202003095002

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 35,492 hours, 24,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD LOWER EMERGENCY EXIT LIGHT STRIP INOPERATIVE. CLEANED CONNECTOR CONTACTS. OPS CHECK SAT.
